# SDR 0101084118

- Difficulty date: December 31, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N117AP
- Make and model: Bolkms BK117B1
- Aircraft serial: 7144
- Aircraft time: 7,609 hours
- Engine: Lyc LTS101750B1
- Engine time: 7,562 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 430128308
- Part serial: 51728
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,981 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO LANDING AT APPROXIMATELY 300 FEET AGL NR 2 ENGINE FLAMED OUT.   THE ENGINE WAS RESTARTED AFTER LANDING AND GROUND RUNS HAVE BEEN MADE WITHOUT INCIDENT.   MAINTENANCE EVALUATION IS UNDERWAY.   FUEL CONTROL SYSTEM IS SUSPECT, BUT NOT CONFIRMED.
